Alert archive / Oregon / Storm Warnings in 2015

Storm Warning 10, NWS Medford, OR

December 20, 2015

NWS Medford, OR issued this storm warning at Dec 20, 2015, 2:56 PM PST. It took effect at Dec 21, 2015, 5:00 AM PST. It was in force for 5 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Dec 20, 2015, 2:56 PM PST (22:56 UTC)
In effect from
Dec 21, 2015, 5:00 AM PST
Expired
Dec 21, 2015, 10:00 AM PST
In force
5 hr
Issued by
NWS Medford, OR

The text

As transmitted, in the capitals the NWS used until 2016.

681 
WHUS76 KMFR 202256
MWWMFR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEDFORD OR
256 PM PST SUN DEC 20 2015

PZZ376-211200-
/O.EXT.KMFR.SW.Y.0272.000000T0000Z-151221T0700Z/
/O.NEW.KMFR.GL.W.0059.151221T0700Z-151222T0000Z/
/O.NEW.KMFR.SC.Y.0038.151221T0700Z-151221T1300Z/
/O.NEW.KMFR.SR.W.0010.151221T1300Z-151221T1800Z/
/O.NEW.KMFR.SC.Y.0039.151221T1800Z-151222T0000Z/
/O.NEW.KMFR.SW.Y.0273.151222T0000Z-151223T0000Z/
WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA FROM 10 TO 60 NM-
256 PM PST SUN DEC 20 2015

...GALE WARNING IN EFFECT FROM 11 PM PST THIS EVENING TO 5 AM PST
MONDAY...

...STORM WARNING IN EFFECT FROM 5 AM TO 10 AM PST MONDAY...


* SEAS: STEEP 12 TO 14 FEET THIS AFTERNOON...INCREASING TO VERY
  STEEP AND WIND DRIVEN 14 TO 17 FEET MONDAY MORNING. SEAS WILL
  BECOME SWELL DOMINATED AGAIN BY LATE MONDAY. 

* WINDS: SOUTHWEST INCREASING TO SOUTHERLY GALES 35 TO 40 KT LATE
  TONIGHT...PEAKING AT STORM FORCE 40 TO 45 KT WITH GUSTS TO 60
  KT EARLY MONDAY MORNING. WINDS WILL SHIFT TO WEST AND RETURN TO
  GALE FORCE LATE MONDAY MORNING AND DIMINISH FURTHER MONDAY
  AFTERNOON.

* AREAS AFFECTED: SMALL CRAFT CONDITIONS WILL AFFECT ALL AREAS
  THROUGH THIS EVENING. GALES WILL AFFECT MOST AREAS EARLY
  TONIGHT. STORM CONDITIONS WILL AFFECT AREAS FROM GOLD BEACH
  NORTH FROM 10 TO 20 NM BEYOND SHORE MONDAY MORNING.

* VIEW THE HAZARD AREA IN DETAIL AT 
  HTTP://WEATHER.GOV/MEDFORD/HAZARD

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ALONG WITH VERY
STEEP AND HAZARDOUS SEAS ARE IMMINENT OR OCCURRING. OPERATING A
VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY
EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT
THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE
CONDITIONS.

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES WILL
BE STEEP ENOUGH TO CREATE A POTENTIAL HAZARD TO SMALLER VESSELS
AND INEXPERIENCED MARINERS.

A STORM WARNING MEANS WINDS OF 48 TO 63 KNOTS ALONG WITH
EXTREMELY STEEP AND DANGEROUS SEAS ARE IMMINENT OR OCCURRING.
RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER
UNTIL WINDS AND WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE
FOR VERY STRONG WINDS AND DANGEROUS SEA CONDITIONS...AND CONSIDER
REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL WINDS AND WAVES
SUBSIDE.

A SMALL CRAFT ADVISORY MEANS THAT WINDS AND SEAS WILL CREATE A
POTENTIAL HAZARD TO SMALLER VESSELS AND INEXPERIENCED MARINERS.

&&

$$

PZZ356-211200-
/O.EXT.KMFR.SW.Y.0272.000000T0000Z-151221T0700Z/
/O.NEW.KMFR.GL.W.0059.151221T0700Z-151222T0000Z/
/O.NEW.KMFR.SC.Y.0038.151221T0700Z-151222T0000Z/
/O.NEW.KMFR.SR.W.0010.151221T1300Z-151221T1800Z/
/O.NEW.KMFR.SW.Y.0273.151222T0000Z-151223T0000Z/
COASTAL WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA OUT 10 NM-
256 PM PST SUN DEC 20 2015

...GALE WARNING IN EFFECT FROM 11 PM PST THIS EVENING TO 5 AM PST
MONDAY...

...STORM WARNING IN EFFECT FROM 5 AM TO 10 AM PST MONDAY...

* SEAS: STEEP 11 TO 13 FEET THIS AFTERNOON...INCREASING TO VERY
  STEEP AND WIND DRIVEN 14 TO 18 FEET MONDAY MORNING. SEAS WILL
  BECOME SWELL DOMINATED AGAIN BY LATE MONDAY.

* WINDS: SOUTHWEST INCREASING TO SOUTHERLY GALES 35 TO 40 KT LATE
  TONIGHT...PEAKING AT STORM FORCE 40 TO 45 KT WITH GUSTS TO 60
  KT EARLY MONDAY MORNING. WINDS WILL SHIFT TO WEST AND RETURN TO
  GALE FORCE LATE MONDAY MORNING AND DIMINISH FURTHER MONDAY
  AFTERNOON.

* AREAS AFFECTED: SMALL CRAFT CONDITIONS WILL AFFECT ALL AREAS
  THROUGH THIS EVENING. GALES WILL AFFECT AREAS NORTH OF BROOKINGS
  BEYOND 5NM FROM SHORE EARLY TONIGHT...EXCEPT CLOSER TO SHORE
  NEAR CAPE BLANCO. STORM CONDITIONS WILL AFFECT AREAS NORTH OF
  GOLD BEACH BEYOND 5NM FROM SHORE...EXCEPT TO THE SHORELINE NEAR
  CAPE BLANCO.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ALONG WITH VERY
STEEP AND HAZARDOUS SEAS ARE IMMINENT OR OCCURRING. OPERATING A
VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY
EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT
THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE
CONDITIONS.

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES WILL
BE STEEP ENOUGH TO CREATE A POTENTIAL HAZARD TO SMALLER VESSELS
AND INEXPERIENCED MARINERS.

A SMALL CRAFT ADVISORY MEANS THAT WINDS AND SEAS WILL CREATE A
POTENTIAL HAZARD TO SMALLER VESSELS AND INEXPERIENCED MARINERS.

A STORM WARNING MEANS WINDS OF 48 TO 63 KNOTS ALONG WITH
EXTREMELY STEEP AND DANGEROUS SEAS ARE IMMINENT OR OCCURRING.
RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER
UNTIL WINDS AND WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE
FOR VERY STRONG WINDS AND DANGEROUS SEA CONDITIONS...AND CONSIDER
REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL WINDS AND WAVES
SUBSIDE.

&&

$$

PZZ350-211200-
/O.EXT.KMFR.SW.Y.0272.000000T0000Z-151221T0700Z/
/O.NEW.KMFR.GL.W.0059.151221T0700Z-151222T0000Z/
/O.NEW.KMFR.SC.Y.0038.151221T0700Z-151221T1300Z/
/O.NEW.KMFR.SR.W.0010.151221T1300Z-151221T1800Z/
/O.NEW.KMFR.SW.Y.0273.151222T0000Z-151223T0000Z/
COASTAL WATERS FROM FLORENCE TO CAPE BLANCO OR OUT 10 NM-
256 PM PST SUN DEC 20 2015

...GALE WARNING IN EFFECT FROM 11 PM PST THIS EVENING TO 5 AM PST
MONDAY...

...STORM WARNING IN EFFECT FROM 5 AM TO 10 AM PST MONDAY...

* SEAS: STEEP 11 TO 13 FEET THIS AFTERNOON...INCREASING TO VERY
  STEEP AND WIND DRIVEN 15 TO 19 FEET MONDAY MORNING. SEAS WILL
  BECOME SWELL DOMINATED AGAIN BY LATE MONDAY.

* WINDS: SOUTHWEST INCREASING TO SOUTHERLY GALES 35 TO 40 KT LATE
  TONIGHT...PEAKING AT STORM FORCE 40 TO 45 KT WITH GUSTS TO 60
  KT EARLY MONDAY MORNING. WINDS WILL SHIFT TO WEST AND RETURN TO
  GALE FORCE LATE MONDAY MORNING AND DIMINISH FURTHER MONDAY
  AFTERNOON.

* AREAS AFFECTED: SMALL CRAFT CONDITIONS WILL AFFECT ALL AREAS
  THROUGH THIS EVENING. GALES WILL AFFECT AREAS BEYOND 5NM BEYOND
  SHORE EARLY TONIGHT...EXCEPT CLOSER TO SHORE NEAR CAPE BLANCO.
  STORM CONDITIONS WILL AFFECT AREAS BEYOND 5NM FROM
  SHORE...EXCEPT TO THE SHORELINE FROM CAPE ARAGO SOUTH TO CAPE
  BLANCO.

* VIEW THE HAZARD AREA IN DETAIL AT 
  HTTP://WEATHER.GOV/MEDFORD/HAZARD

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ALONG WITH VERY
STEEP AND HAZARDOUS SEAS ARE IMMINENT OR OCCURRING. OPERATING A
VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY
EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT
THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE
CONDITIONS.

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES WILL
BE STEEP ENOUGH TO CREATE A POTENTIAL HAZARD TO SMALLER VESSELS
AND INEXPERIENCED MARINERS.

A STORM WARNING MEANS WINDS OF 48 TO 63 KNOTS ALONG WITH
EXTREMELY STEEP AND DANGEROUS SEAS ARE IMMINENT OR OCCURRING.
RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER
UNTIL WINDS AND WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE
FOR VERY STRONG WINDS AND DANGEROUS SEA CONDITIONS...AND CONSIDER
REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL WINDS AND WAVES
SUBSIDE.

A SMALL CRAFT ADVISORY MEANS THAT WINDS AND SEAS WILL CREATE A
POTENTIAL HAZARD TO SMALLER VESSELS AND INEXPERIENCED MARINERS.

&&

$$

PZZ370-211200-
/O.EXT.KMFR.SW.Y.0272.000000T0000Z-151221T0700Z/
/O.NEW.KMFR.GL.W.0059.151221T0700Z-151222T0000Z/
/O.NEW.KMFR.SR.W.0010.151221T1300Z-151221T1800Z/
/O.NEW.KMFR.SW.Y.0273.151222T0000Z-151223T0000Z/
WATERS FROM FLORENCE TO CAPE BLANCO OR FROM 10 TO 60 NM-
256 PM PST SUN DEC 20 2015

...GALE WARNING IN EFFECT FROM 11 PM PST THIS EVENING TO 5 AM PST
MONDAY...

...STORM WARNING IN EFFECT FROM 5 AM TO 10 AM PST MONDAY...

* SEAS: STEEP 11 TO 13 FEET THIS AFTERNOON...INCREASING TO VERY
  STEEP AND WIND DRIVEN 16 TO 19 FEET MONDAY MORNING. SEAS WILL
  BECOME SWELL DOMINATED AGAIN BY LATE MONDAY.

* WINDS: SOUTHWEST INCREASING TO SOUTHERLY GALES 35 TO 40 KT LATE
  TONIGHT...PEAKING AT STORM FORCE 40 TO 45 KT WITH GUSTS TO 60
  KT EARLY MONDAY MORNING. WINDS WILL SHIFT TO WEST AND RETURN TO
  GALE FORCE LATE MONDAY MORNING AND DIMINISH FURTHER MONDAY
  AFTERNOON.

* AREAS AFFECTED: SMALL CRAFT CONDITIONS WILL AFFECT ALL AREAS
  THROUGH THIS EVENING. GALES WILL AFFECT ALL AREAS TONIGHT. STORM
  CONDITIONS WILL AFFECT MOST AREAS FROM THE SHORELINE TO 30NM
  BEYOND SHORE.

* VIEW THE HAZARD AREA IN DETAIL AT 
  HTTP://WEATHER.GOV/MEDFORD/HAZARD

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ALONG WITH VERY
STEEP AND HAZARDOUS SEAS ARE IMMINENT OR OCCURRING. OPERATING A
VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY
EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT
THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE
CONDITIONS.

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES WILL
BE STEEP ENOUGH TO CREATE A POTENTIAL HAZARD TO SMALLER VESSELS
AND INEXPERIENCED MARINERS.

A STORM WARNING MEANS WINDS OF 48 TO 63 KNOTS ALONG WITH
EXTREMELY STEEP AND DANGEROUS SEAS ARE IMMINENT OR OCCURRING.
RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER
UNTIL WINDS AND WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE
FOR VERY STRONG WINDS AND DANGEROUS SEA CONDITIONS...AND CONSIDER
REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL WINDS AND WAVES
SUBSIDE.

&&

$$


HTTP://WWW.WEATHER.GOV/MEDFORD
2 follow-up statements
233 
WHUS76 KMFR 211105
MWWMFR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEDFORD OR
305 AM PST MON DEC 21 2015

PZZ376-220015-
/O.CON.KMFR.GL.W.0059.000000T0000Z-151222T0000Z/
/O.CON.KMFR.SC.Y.0038.000000T0000Z-151221T1300Z/
/O.CON.KMFR.SR.W.0010.151221T1300Z-151221T1800Z/
/O.CON.KMFR.SC.Y.0039.151221T1800Z-151222T0000Z/
/O.CON.KMFR.SW.Y.0273.151222T0000Z-151223T0000Z/
WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA FROM 10 TO 60 NM-
305 AM PST MON DEC 21 2015

...STORM WARNING REMAINS IN EFFECT UNTIL 10 AM PST THIS MORNING...

* SEAS: VERY STEEP AND WIND DRIVEN 14 TO 17 FEET THIS MORNING.
  SEAS WILL BECOME SWELL DOMINATED AGAIN BY LATE TODAY.

* WINDS: SOUTHERLY STORM FORCE 40 TO 45 KT WITH GUSTS TO 60 KT
  THIS MORNING. WINDS WILL SHIFT TO WEST AND RETURN TO GALE FORCE
  BY MIDDAY AND DIMINISH FURTHER THIS AFTERNOON.

* AREAS AFFECTED: STORM CONDITIONS WILL AFFECT AREAS FROM GOLD
  BEACH NORTH FROM 10 TO 20 NM BEYOND SHORE THIS MORNING.

* VIEW THE HAZARD AREA IN DETAIL AT 
  HTTP://WEATHER.GOV/MEDFORD/HAZARD 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A STORM WARNING MEANS WINDS OF 48 TO 63 KNOTS ALONG WITH
EXTREMELY STEEP AND DANGEROUS SEAS ARE IMMINENT OR OCCURRING.
RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL
WINDS AND WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR
VERY STRONG WINDS AND DANGEROUS SEA CONDITIONS...AND CONSIDER
REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL WINDS AND WAVES
SUBSIDE.

&&

$$

PZZ356-220015-
/O.CON.KMFR.GL.W.0059.000000T0000Z-151222T0000Z/
/O.CON.KMFR.SC.Y.0038.000000T0000Z-151222T0000Z/
/O.CON.KMFR.SR.W.0010.151221T1300Z-151221T1800Z/
/O.CON.KMFR.SW.Y.0273.151222T0000Z-151223T0000Z/
COASTAL WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA OUT 10 NM-
305 AM PST MON DEC 21 2015

...STORM WARNING REMAINS IN EFFECT UNTIL 10 AM PST THIS MORNING...

* SEAS: VERY STEEP AND WIND DRIVEN 14 TO 18 FEET THIS MORNING.
  SEAS WILL BECOME SWELL DOMINATED AGAIN BY LATE TODAY.

* WINDS: SOUTHERLY STORM FORCE 40 TO 45 KT WITH GUSTS TO 60 KT
  THIS MORNING. WINDS WILL SHIFT TO WEST AND RETURN TO GALE FORCE
  BY MIDDAY AND DIMINISH FURTHER THIS AFTERNOON.

* AREAS AFFECTED: STORM CONDITIONS WILL AFFECT AREAS NORTH OF
  GOLD BEACH BEYOND 5NM FROM SHORE...EXCEPT TO THE SHORELINE NEAR
  CAPE BLANCO.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A STORM WARNING MEANS WINDS OF 48 TO 63 KNOTS ALONG WITH
EXTREMELY STEEP AND DANGEROUS SEAS ARE IMMINENT OR OCCURRING.
RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL
WINDS AND WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR
VERY STRONG WINDS AND DANGEROUS SEA CONDITIONS...AND CONSIDER
REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL WINDS AND WAVES
SUBSIDE.

&&

$$

PZZ350-220015-
/O.CON.KMFR.GL.W.0059.000000T0000Z-151222T0000Z/
/O.CON.KMFR.SC.Y.0038.000000T0000Z-151221T1300Z/
/O.CON.KMFR.SR.W.0010.151221T1300Z-151221T1800Z/
/O.CON.KMFR.SW.Y.0273.151222T0000Z-151223T0000Z/
COASTAL WATERS FROM FLORENCE TO CAPE BLANCO OR OUT 10 NM-
305 AM PST MON DEC 21 2015

...STORM WARNING REMAINS IN EFFECT UNTIL 10 AM PST THIS MORNING...

* SEAS: VERY STEEP AND WIND DRIVEN 15 TO 19 FEET THIS MORNING.
  SEAS WILL BECOME SWELL DOMINATED AGAIN BY LATE TODAY.

* WINDS: SOUTHERLY STORM FORCE 40 TO 45 KT WITH GUSTS TO 60 KT
  THIS MORNING. WINDS WILL SHIFT TO WEST AND RETURN TO GALE FORCE
  BY MIDDAY AND DIMINISH FURTHER THIS AFTERNOON.

* AREAS AFFECTED: STORM CONDITIONS WILL AFFECT AREAS BEYOND 5NM
  FROM SHORE... EXCEPT TO THE SHORELINE FROM CAPE ARAGO SOUTH TO
  CAPE BLANCO.

* VIEW THE HAZARD AREA IN DETAIL AT 
  HTTP://WEATHER.GOV/MEDFORD/HAZARD 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A STORM WARNING MEANS WINDS OF 48 TO 63 KNOTS ALONG WITH
EXTREMELY STEEP AND DANGEROUS SEAS ARE IMMINENT OR OCCURRING.
RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL
WINDS AND WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR
VERY STRONG WINDS AND DANGEROUS SEA CONDITIONS...AND CONSIDER
REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL WINDS AND WAVES
SUBSIDE.

&&

$$

PZZ370-220015-
/O.CON.KMFR.GL.W.0059.000000T0000Z-151222T0000Z/
/O.CON.KMFR.SR.W.0010.151221T1300Z-151221T1800Z/
/O.CON.KMFR.SW.Y.0273.151222T0000Z-151223T0000Z/
WATERS FROM FLORENCE TO CAPE BLANCO OR FROM 10 TO 60 NM-
305 AM PST MON DEC 21 2015

...STORM WARNING REMAINS IN EFFECT UNTIL 10 AM PST THIS MORNING...

* SEAS: VERY STEEP AND WIND DRIVEN 16 TO 19 FEET THIS MORNING.
  SEAS WILL BECOME SWELL DOMINATED AGAIN BY LATE TODAY.

* WINDS: SOUTHERLY STORM FORCE 40 TO 45 KT WITH GUSTS TO 60 KT
  THIS MORNING. WINDS WILL SHIFT TO WEST AND RETURN TO GALE FORCE
  BY MIDDAY AND DIMINISH FURTHER THIS AFTERNOON.

* AREAS AFFECTED: STORM CONDITIONS WILL AFFECT MOST AREAS FROM
  THE SHORELINE TO 30NM BEYOND SHORE.

* VIEW THE HAZARD AREA IN DETAIL AT 
  HTTP://WEATHER.GOV/MEDFORD/HAZARD 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A STORM WARNING MEANS WINDS OF 48 TO 63 KNOTS ALONG WITH
EXTREMELY STEEP AND DANGEROUS SEAS ARE IMMINENT OR OCCURRING.
RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL
WINDS AND WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR
VERY STRONG WINDS AND DANGEROUS SEA CONDITIONS...AND CONSIDER
REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL WINDS AND WAVES
SUBSIDE.

&&

$$


HTTP://WWW.WEATHER.GOV/MEDFORD
388 
WHUS76 KMFR 211824
MWWMFR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEDFORD OR
1024 AM PST MON DEC 21 2015

PZZ356-220730-
/O.CAN.KMFR.GL.W.0059.000000T0000Z-151222T0000Z/
/O.EXP.KMFR.SR.W.0010.000000T0000Z-151221T1800Z/
/O.UPG.KMFR.SC.Y.0038.000000T0000Z-151222T0000Z/
/O.NEW.KMFR.SE.W.0067.151221T1824Z-151222T0600Z/
/O.EXT.KMFR.SW.Y.0273.151222T0600Z-151223T0000Z/
COASTAL WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA OUT 10 NM-
1024 AM PST MON DEC 21 2015

...STORM WARNING HAS EXPIRED...
...HAZARDOUS SEAS WARNING IS IN EFFECT UNTIL 10 PM PST THIS
   EVENING...

* SEAS: VERY STEEP AND CHAOTIC 13 TO 16 FEET THIS MORNING. SEAS
  WILL BECOME SWELL DOMINATED AGAIN LATE THIS EVENING.

* WINDS: WEST WINDS WITH OCCASIONAL GALE FORCE GUSTS AND DIMINISH
  FURTHER THIS AFTERNOON.

* AREAS AFFECTED: ALL AREAS.

* VIEW THE HAZARD AREA IN DETAIL AT 
  HTTP://WEATHER.GOV/MEDFORD/HAZARD 


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HAZARDOUS SEAS WARNING MEANS VERY STEEP AND HAZARDOUS SEA
CONDITIONS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD
REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE.  COMMERCIAL
VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN
PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE.

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES WILL
BE STEEP ENOUGH TO CREATE A POTENTIAL HAZARD TO SMALLER VESSELS
AND INEXPERIENCED MARINERS.

&&

$$

PZZ376-220730-
/O.CAN.KMFR.GL.W.0059.000000T0000Z-151222T0000Z/
/O.EXP.KMFR.SR.W.0010.000000T0000Z-151221T1800Z/
/O.UPG.KMFR.SC.Y.0039.000000T0000Z-151222T0000Z/
/O.NEW.KMFR.SE.W.0067.151221T1824Z-151222T0600Z/
/O.EXT.KMFR.SW.Y.0273.151222T0600Z-151223T0000Z/
WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA FROM 10 TO 60 NM-
1024 AM PST MON DEC 21 2015

...STORM WARNING HAS EXPIRED...
...HAZARDOUS SEAS WARNING IS IN EFFECT UNTIL 10 PM PST THIS
   EVENING...

* SEAS: VERY STEEP AND CHAOTIC 14 TO 17 FEET THIS MORNING. SEAS
  WILL BECOME SWELL DOMINATED AGAIN LATE THIS EVENING.

* WINDS: WEST WINDS WITH OCCASIONAL GALE FORCE GUSTS AND DIMINISH
  FURTHER THIS AFTERNOON.

* AREAS AFFECTED: ALL AREAS.

* VIEW THE HAZARD AREA IN DETAIL AT 
  HTTP://WEATHER.GOV/MEDFORD/HAZARD 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HAZARDOUS SEAS WARNING MEANS VERY STEEP AND HAZARDOUS SEA
CONDITIONS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD
REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE.  COMMERCIAL
VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN
PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE.

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES WILL
BE STEEP ENOUGH TO CREATE A POTENTIAL HAZARD TO SMALLER VESSELS
AND INEXPERIENCED MARINERS.

&&

$$

PZZ350-370-220730-
/O.CAN.KMFR.GL.W.0059.000000T0000Z-151222T0000Z/
/O.EXP.KMFR.SR.W.0010.000000T0000Z-151221T1800Z/
/O.NEW.KMFR.SE.W.0067.151221T1824Z-151222T0600Z/
/O.EXT.KMFR.SW.Y.0273.151222T0600Z-151223T0000Z/
COASTAL WATERS FROM FLORENCE TO CAPE BLANCO OR OUT 10 NM-
WATERS FROM FLORENCE TO CAPE BLANCO OR FROM 10 TO 60 NM-
1024 AM PST MON DEC 21 2015

...STORM WARNING HAS EXPIRED...
...HAZARDOUS SEAS WARNING IS IN EFFECT UNTIL 10 PM PST THIS
   EVENING...

* SEAS: VERY STEEP AND CHAOTIC 14 TO 18 FEET THIS MORNING. SEAS
  WILL BECOME SWELL DOMINATED AGAIN LATE THIS EVENING.

* WINDS: WEST WINDS WITH OCCASIONAL GALE FORCE GUSTS AND DIMINISH
  FURTHER THIS AFTERNOON.

* AREAS AFFECTED: ALL AREAS.

* VIEW THE HAZARD AREA IN DETAIL AT 
  HTTP://WEATHER.GOV/MEDFORD/HAZARD 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HAZARDOUS SEAS WARNING MEANS VERY STEEP AND HAZARDOUS SEA
CONDITIONS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD
REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE.  COMMERCIAL
VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN
PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE.

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES WILL
BE STEEP ENOUGH TO CREATE A POTENTIAL HAZARD TO SMALLER VESSELS
AND INEXPERIENCED MARINERS.

&&

$$


HTTP://WWW.WEATHER.GOV/MEDFORD

What forecasters said that day

The local office's own words before this storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Medford, OR wrote its last area forecast discussion before this storm warning went out at Dec 20, 9:19 AM PST, 5 hours 37 minutes earlier.

Area forecast discussion, Dec 20, 9:19 AM PST, 5 hours 37 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEDFORD OR
919 AM PST SUN DEC 20 2015

.DISCUSSION...HIGHEST RAIN AND SNOWFALL RATES ARE ONGOING NOW AS
UPPER TROUGH IS PUSHING INTO THE COAST REGION. SNOWFALL RATES OF
AN INCH PER HOUR OR MORE ARE PROBABLE OVER THE CASCADES THROUGH
ABOUT 11 AM. PRECIPITATION WILL TAPER TO LESSER-INTENSITY SHOWERS
LATER THIS MORNING THROUGH AFTERNOON. WINTER WEATHER ADVISORY
LOOKS LIKE IT'S HANDLING THIS SITUATION WELL WITH MOST SITES SOUTH
AND EAST OF MEDFORD SNOWING WITH A VISIBILITY OF 2 MILES OR LESS.

LATEST RIVER FORECASTS FROM THE RIVER FORECAST CENTER IN PORTLAND
HAVE RESPONDED TO THE LOWER RAIN TOTALS OF LATEST FORECAST AND
CRESTS FOLLOWING THE MONDAY RAIN SURGE ARE NOW LOWER THAN
PREVIOUSLY FORECAST. MAJOR FLOOD THRESHOLDS ARE NO LONGER EXPECTED
ON THE SOUTH FORK OF THE COQUILLE AT MYRTLE POINT...NOR FOR THE
COQUILLE AT COQUILLE. MODERATE FLOOD STAGES ARE STILL EXPECTED
HOWEVER. RIVER WATCHES AND WARNINGS ARE BEING ADJUSTED THIS
MORNING.

WILL LET THE CURRENT WINTER HEADLINES RIDE FOR BIT HERE TODAY BUT
WILL LIKELY BE UPGRADING CURRENT WATCHES TO WARNINGS FOR MONDAY.
LATEST STORM TOTAL SNOW FORECASTS FOR MONDAY THROUGH MONDAY NIGHT
ARE 1-2 FEET FORECAST IN THE CASCADES AROUND CRATER LAKE...AND
6-12 INCHES ACROSS AREAS ABOVE 5500 FEET OVER THE EAST SIDE AND IN
NORTHERN CA. AREAS SUCH AS YREKA...MT. SHASTA CITY...KLAMATH
FALLS...AND ALTURAS SHOULD NOT EXPERIENCE MAJOR SNOW IMPACTS
MONDAY AND MONDAY NIGHT. STAVISH

&&

.AVIATION...FOR THE 20/12Z TAF CYCLE...FROM THE CASCADES
WEST...AN INCOMING FRONT WILL BRING AREAS OF MVFR CIGS TO THE
COAST OVERNIGHT...SPREADING INLAND TO THE CASCADES EARLY SUNDAY
MORNING WITH HIGHER TERRAIN OBSCURED. ISOLATED AREAS OF LOW LEVEL
WIND SHEAR ARE POSSIBLE EARLY SUNDAY MORNING NEAR THE
COAST...WHERE SURFACE WINDS REMAIN LIGHT. KOTH/NORTH BEND WINDS
ARE EXPECTED TO BECOME GUSTY...SO NO LOW LEVEL WIND SHEAR IS
FORECAST THERE AT THIS TIME. WINDS WILL DIMINISH THIS AFTERNOON
WITH PRECIPITATION TAPERING TO ISOLATED TO SCATTERED LIGHT SHOWERS
AND A BRIEF PERIOD OF AREAS OF VFR CIGS IS POSSIBLE. CONDITIONS
WILL DETERIORATE AGAIN SUNDAY NIGHT. EAST OF THE CASCADES...VFR
CONDITIONS WILL PREVAIL UNTIL EARLY SUNDAY MORNING WHEN AREAS OF
IFR CIGS/VSBYS WILL DEVELOP IN SNOW AS THE FRONT APPROACHES. THERE
WILL ALSO BE STRONG SOUTHERLY LOW LEVEL WINDS. CONDITIONS WILL
IMPROVE TO MAINLY VFR WITH LOCAL MVFR AND DIMINISHING SNOW SHOWERS LATE
THIS AFTERNOON. CONDITIONS WILL DETERIORATE AGAIN EARLY MONDAY
MORNING WITH IFR AND MOUNTAIN OBSCURATION DEVELOPING IN SNOW.
-DW

&&

.MARINE...UPDATED 300 AM PST SUNDAY 20 DEC 2015...SOUTH WINDS
WILL CONTINUE THROUGH AT LEAST MID MORNING WITH THE STRONGEST
WINDS EXPECTED TO BE BETWEEN 5 NM AND 40 NM FROM SHORE...EXCEPT
NEAR THE SHORE BETWEEN PORT ORFORD AND BANDON. THE COLD FRONT WILL
MOVE THROUGH BETWEEN 16-18Z AT WHICH POINT WINDS WILL SHIFT TO THE
WEST NORTHWEST AND DECREASE. STEEP WIND DRIVEN SEAS WILL ALSO
DECREASE, BUT SEAS WILL REMAIN HIGH ENOUGH FOR SMALL CRAFT
CONDITIONS TO CONTINUE. WE'LL CATCH A BRIEF BREAK IN THE WEATHER
THIS AFTERNOON AND TONIGHT....THEN A STRONG WARM FRONT WILL ARRIVE
LATE TONIGHT WITH WINDS SHIFTING SOUTH AND INCREASING. IT'S A GOOD
BET THEY WILL REACH GALES, BUT DECIDED NOT TO HOIST A GALE WARNING
UNTIL THE CURRENT GALE WARNING EXPIRES. GALES ON MONDAY SHOULD
ONLY LAST BETWEEN 6-9 HOURS, THEN WINDS WILL SHIFT SOUTHWEST AND
DECREASE. THE OTHER ITEM OF CONCERN WILL BE A LARGE LONG PERIOD
NORTHWESTERLY SWELL BUILDING MONDAY AFTERNOON AND IS EXPECTED TO
BECOME VERY LARGE BY WEDNESDAY MORNING. A WEAKER FRONT IS FORECAST
TO MOVE ONSHORE THURSDAY WHICH COULD INCREASE WINDS AS WELL.

VERY HIGH TIDES ARE EXPECTED MONDAY DEC 21 THROUGH SUNDAY DEC
27...PEAKING THURSDAY DEC 24. THIS...IN COMBINATION WITH THE HEAVY
WESTERLY SWELL...WILL LIKELY CREATE DANGEROUS BAR CONDITIONS AND
HIGH SURF ALONG THE COAST. -PETRUCELLI

&&

.PREV DISCUSSION... /ISSUED 546 AM PST SUN DEC 20 2015/
DISCUSSION...A VERY ACTIVE WEATHER PATTERN WILL PERSIST DURING
THE NEXT WEEK. A MODERATELY STRONG COLD FRONT WILL MOVE ACROSS OUR
AREA TODAY. PRECIPITATION TAPERS OFF LATER THIS AFTERNOON INTO
THIS EVENING THEN THE STRONGEST OF A SERIES OF SYSTEMS WILL BE A
COLD FRONT THAT WILL HAVE ITS IMPACT ON OUR AREA FOCUSED FROM
EARLY MONDAY MORNING THROUGH MONDAY EVENING. THE MAJOR UPDATE TO
THE FORECAST IS THAT THERE IS GOOD AGREEMENT AMONGST THE 00Z
NAM...GFS AND ECMWF ON A SLIGHTLY FASTER AND MORE SOUTHWARD TRACK.
THIS RESULTS IN LOWER STORM TOTAL RAINFALL THAN PREVIOUSLY
FORECAST...BUT ALSO LOWER SNOW LEVELS WITH OUR REGION NOW EXPECTED
TO BE ON THE BACK EDGE OF THE SOUTHWARD SAGGING COLD FRONT ON
TUESDAY. IT IS VERY IMPORTANT TO NOTE THAT WHILE THE STORM TOTAL
AMOUNT OF RAINFALL FORECAST HAS BEEN REDUCED...VERY HEAVY RAIN IS
STILL EXPECTED AND LIKELY TO CAUSE SIGNIFICANT RISES WITH THE
POTENTIAL FOR FLOODING ON RIVERS AND STREAMS WEST OF THE CASCADES.
A FLOOD POTENTIAL OUTLOOK /PDXESFMFR/ HAS BEEN ISSUED AS WELL AS A
FLOOD WATCH FOR SEVERAL WEST SIDE RIVERS. AT THIS TIME ...THE
COQUILLE RIVER AT COQUILLE IS THE ONLY MAIN STEM RIVER IN OUR AREA
THAT REMAINS ABOVE FLOOD STAGE.

THE STORM WILL ALSO BRING STRONG SOUTH WINDS TO THE
COAST...HIGHER TERRAIN...EAST SIDE AND SHASTA VALLEY ON MONDAY.
THE SHASTA VALLEY WINDS ARE FORECAST TO PEAK BELOW WARNING
CRITERIA THUS THEY WERE NOT INCLUDED WITH A HIGH WIND WATCH
/PDXNPWMFR/ FOR THE COAST AND EAST SIDE FOR POTENTIAL WIND GUSTS
TO 70 MPH. WITH THE HIGHER SNOWFALL AMOUNTS EXPECTED...A WINTER
STORM WATCH /PDXWSWMFR/ WAS ALSO ISSUED. FIRST...A WINTER WEATHER
ADVISORY IS IN EFFECT TODAY WITH A MAJORITY OF ACCUMULATION TO
OCCUR DURING THIS MORNING WHILE SNOW LEVELS RISE FROM AROUND 2000
FEET NOW TO 3000 FEET THIS AFTERNOON. SNOW AMOUNTS WILL BE MAINLY
UP TO 3 INCHES...BUT HIGHEST AT 3 TO 8 INCHES IN THE SOUTHERN
OREGON CASCADES AND SISKIYOU MOUNTAINS...AND ALSO THE HIGHER PEAKS
OF THE COASTAL RANGE FROM THE KALMIOPSIS WILDERNESS INTO WESTERN
SISKIYOU COUNTY. A FEW VERY LIGHT SHOWERS AND SNOW FLURRIES WILL
LINGER THIS EVENING AND OVERNIGHT THEN THE NEXT STORM WILL ARRIVE
AT THE COAST EARLY MONDAY MORNING.

THE MOST CHALLENGING PORTION OF THE FORECAST IS ARGUABLY SNOW
LEVELS WITH THIS STRONG STORM. HEAVIER PRECIPITATION AT TIMES MAY
BRING COLDER AIR INTO THE LOWER LEVELS WHILE THE CHANGING TRACK OF
THE FRONT WILL OF COURSE HAVE A MAJOR EFFECT ON SNOW LEVELS. A
WARM FRONT IS FORECAST TO SEND SNOW LEVELS FROM AROUND 3000 FEET
ON MONDAY MORNING UP TO AROUND 4500 TO 5000 FEET MONDAY AFTERNOON.
THE WINTER STORM WATCH COVERS THE MAJOR PASSES OF THE CASCADES AND
SISKIYOUS...EAST SIDE AND NORTHERN CALIFORNIA FROM MONDAY THROUGH
TUESDAY AFTERNOON.

TUESDAY NIGHT THROUGH WEDNESDAY AFTERNOON...THERE WILL BE
ADDITIONAL WEAKER DISTURBANCES EMBEDDED IN THE WESTERLY FLOW
ALOFT WITH THE POTENTIAL FOR ADVISORY LEVEL SNOWFALL TO BE FOCUSED
ON THE FOOTHILLS AND MOUNTAINS OF SOUTHWEST OREGON AND ALSO
NORTHERN KLAMATH COUNTY. SNOW LEVELS AROUND 3000 TO 4000 FEET BY
TUESDAY NIGHT WILL GRADUALLY FALL TO AROUND 2000 TO 3000 FEET ON
WEDNESDAY. A SLIGHTLY STRONGER FRONT IS FORECAST TO FOLLOW ON
WEDNESDAY NIGHT WITH THE SNOW LEVEL AROUND 2000 TO 2500 FEET.

YET ANOTHER FRONT IS FORECAST FOR THURSDAY. THIS FRONT HAS ALSO
BEEN CONSISTENTLY INDICATED TO BE MODERATELY WET AND WEST SIDE
FOCUSED...BUT COLDER WITH SNOW LEVELS OF 1500 TO 2000 FEET. THE
COLDER AIR ALOFT MAY REQUIRE ADDING A MENTION OF A SLIGHT CHANCE
OF THUNDERSTORMS TO THE COAST EARLY THURSDAY INTO THURSDAY
EVENING. A SHORTWAVE BEHIND THIS FRONT MAY BRING ADDITIONAL
FLURRIES THURSDAY NIGHT...TAPERING OFF EARLY CHRISTMAS MORNING.
THERE IS GENERAL MODEL AGREEMENT ON A BREAK BETWEEN SYSTEMS
BEGINNING ON CHRISTMAS MORNING OR CHRISTMAS AFTERNOON WITH HIGH
PRESSURE BUILDING INTO THE REGION.

AT THE END OF THE LONG TERM...MODEL AGREEMENT RAPIDLY DIMINISHES
WITH UNCERTAINTY ON THE STRENGTH AND POSITION OF RIDGING CENTERED
OFFSHORE FROM CALIFORNIA. THE GFS SUGGESTS STRONGER RIDGING WHICH
WOULD PRODUCE DRY WEATHER BUT LIKELY WITH VALLEY LOW CLOUDS AND
FOG. MEANTIME...THE WEAKER/FARTHER SOUTH POSITION OF RIDGING OF
THE ECMWF WOULD KEEP THE STORM TRACK OVER WASHINGTON AND NORTHERN
OREGON WITH THE POTENTIAL FOR IT TO ALSO EXTEND INTO OUR AREA.

&&

.MFR WATCHES/WARNINGS/ADVISORIES...
OR...WINTER WEATHER ADVISORY UNTIL 4 PM PST THIS AFTERNOON FOR
     ORZ029>031.
     WINTER STORM WATCH FROM LATE TONIGHT THROUGH TUESDAY MORNING FOR
     ORZ029>031.
     HIGH WIND WATCH FROM MONDAY MORNING THROUGH MONDAY EVENING FOR
     ORZ031.
     WINTER STORM WATCH FROM LATE TONIGHT THROUGH TUESDAY AFTERNOON
     FOR ORZ027-028.
     HIGH WIND WATCH FROM LATE TONIGHT THROUGH MONDAY AFTERNOON FOR
     ORZ021-022.
     WINTER WEATHER ADVISORY UNTIL 4 PM PST THIS AFTERNOON ABOVE 2000
     FEET FOR FOR ORZ023>026.
     WINTER WEATHER ADVISORY UNTIL 4 PM PST THIS AFTERNOON FOR
     ORZ027-028.

CA...WINTER WEATHER ADVISORY UNTIL 4 PM PST THIS AFTERNOON FOR
     CAZ082>085.
     WINTER WEATHER ADVISORY UNTIL 4 PM PST THIS AFTERNOON ABOVE 2000
     FEET FOR FOR CAZ080-081.
     WINTER STORM WATCH FROM LATE TONIGHT THROUGH TUESDAY MORNING
     ABOVE 4000 FEET FOR FOR CAZ080.
     WINTER STORM WATCH FROM LATE TONIGHT THROUGH TUESDAY MORNING FOR
     CAZ083-085.

PACIFIC COASTAL WATERS...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS UNTIL
     4 AM PST MONDAY FOR PZZ350-356-370-376.

MTS/SBN/SBN

In the hours before

Local storm report, Dec 20, 12:29 PM PST, 2 hours 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEDFORD OR
1229 PM PST SUN DEC 20 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1100 AM     SNOW             MOUNT SHASTA            41.32N 122.31W
12/20/2015  M3.0 INCH        SISKIYOU           CA   TRAINED SPOTTER

            SNOW MEASURED ON TOP OF CAR OBSERVER
            LOCATION IN MT. SHASTA; NORTHERN PART OF
            TOWN.

&&

MND
Local storm report, Dec 20, 12:30 PM PST, 2 hours 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEDFORD OR
1230 PM PST SUN DEC 20 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1229 PM     SNOW             1 NE ALTAMONT           42.21N 121.70W
12/20/2015  M5.0 INCH        KLAMATH            OR   TRAINED SPOTTER

            ELEVATION 4400 FT OBSERVER LOCATION KLAMATH
            FALLS.

&&

MND

The office that day

Everything else NWS Medford, OR issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 20, 4:27 AM PSTHigh Wind WatchMFRCoos, Curry, Douglas, Lake10 hr
Dec 20, 4:58 AM PSTWinter Storm WatchMFRDouglas, Jackson, Josephine, Klamath, Lake10 hr
Dec 20, 9:10 AM PSTRiver Flood WarningMFRCurry3 days
Dec 20, 9:30 AM PSTRiver Flood WarningMFRCoos71 hr
Dec 20, 2:45 PM PSTHigh Wind WarningMFRCoos, Curry, Douglas22 hr
Dec 20, 2:56 PM PSTGale WarningMFR19 hr
Dec 20, 2:56 PM PSTSmall Craft AdvisoryMFR19 hr
Dec 20, 2:56 PM PSTSmall Craft AdvisoryMFR19 hr
Dec 20, 2:56 PM PSTSmall Craft Advisory for Hazardous SeasMFR48 hr
Dec 20, 3:19 PM PSTWinter Storm WarningMFRDouglas, Jackson, Josephine, Klamath, Lake18 hr
Dec 20, 3:19 PM PSTWinter Weather AdvisoryMFRKlamath, Lake18 hr
Dec 20, 3:28 PM PSTHigh Surf AdvisoryMFRCoos, Curry, Douglas20 hr
Dec 20, 2:45 PM PSTWind AdvisoryMFRSiskiyou22 hr

Nearby

Storm Warnings in Oregon, 2015Every storm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.